Are there any over-the-counter medications available to help with this?
Is It Normal to Have Some Mouth Sores when You Begin to Use Invisalign?
Doctor Answers (4)
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Motuh sores with invisalign
Mouth sores are common in the initial part of orthodontics. It is rarer with invisalign. It could be some rubbing. Or it could be a coincidence. If it doesn't get better in a week or so go see your dentist.
Good luck with your treatment
Mouth sores because of Invisalign
Sometimes wearing the aligners, specially at first. The constant rubbing with the lips, tongue or cheeks can give you sores. It is completely normal, as you wear your aligners, your mouth will adapt to something new in the mouth, give it some time. We always recommend our patiemts to do warm salt water rinse, it helps to heal faster and for the sores to go away quickly. Don't give up , always remember you are doing something extraordinary for your overall oral health!!
Mouth sores with invisalign
During the beginning of invisalign it is very common to have your lips and cheeks irritated but the edges of the trays. Once your mouth gets used to them this should no longer be an issue. You can use canker sore medication.
You might also like...
Edges of Invisalign trays can irritate tissues
It is not unusual to have lips and cheeks irritated by the edges of the trays from Invisalign at first. Over time, the tissues will adapt and you will hardly notice. In the meantime, canker sore type medication can help, as it makes the tissues a little numb.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.